# SDR IPXA11666856

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A402H
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS, REF D438203 POSITION 4 MAIN DECK RT CENTER FLOOR INTERIM REPAIR TO .7500 INCH HOLE IN , 16 INCHES AFT OF FWD LINE.  IDENTIFIED FLOORBOARD AS FROM POSITION  4 RT CENTER FLOORBOARD IAW EO B767-5320- 9693H.  FABRICATED A REPLACEMENT FLOORBOARD CUTTING OUT A NEW FLOORBOARD USING A402H MARKING INSERT LOCATION USING EXTISTING PANEL AS TEMPLATE.  DRILLED AND CLEANED HOLES OF DEBRIS INSTALLED INSERTS, MARKED BOTTOM WITH EO.
